Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Study of a deterministic model in the theory of contagious disease
Author: Caldwell, James
Ram, Yitshak M.
Citation: International Journal of Mathematical Education in Science and Technology, 1995; 26(5):639-646
Publisher: Wiley & Sons
Issue Date: 1995
ISSN: 0020-739X
Statement of
James Caldwell & Yitshak M. Ram
DOI: 10.1080/0020739950260501
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.